# SDR SWAA2024111451916

- Difficulty date: October 23, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 26,582 hours, 13,221 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT BS 927+19; LBL24; WL208. (MARKED)<[01] REMOVED AND REPLACED INTERCOSTAL ANGLE IAW SRM 51-40-02 &  DWG 147A5400; BS927-BS947 LBL24; WL208;[02] VERIFIED CORRECTIVE ACTION. JOB COMPLETE.
